# SDR DALA2021010500048

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 55,889 hours, 28,796 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE DECLARED AN EMERGENCY ON APPROACH DUE TO A WING ANTI-ICE SYSTEM FAULT WITH THE AIRCRAFT IN ICING CONDITIONS.  CORRECTIVE ACTION: REPLACED THE LT WING ANTI-ICE VALVE.
